# SDR ASAA9910134

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Component: Intvlv
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FLT 43 - PRIOR TO FLIGHT, CREW REPORTED THE EMERGENCY EXIT FLOOR TRACK LIGHTS ILLUMINATED WHEN THE LIGHT SWITCH WAS IN THE 'OFF' POSITION.  REPLACED BATTERY PACK ON PALLET 7-4, AND LIGHTS OPERATED NORMALLY.  (X)
